Ibuprom RR 0.4g x 48 tablets, ibuprom rr

USP Zdrowie


£16.99 £30.00




  • Ibuprom rr. Ibuprom RR 0.4g in the form of tablets is a medicinal product that contains ibuprofen as an active substance. The drug, thanks to analgesic, anti-inflammatory and antipyretic properties, heals pain of weak and moderate intensity.

Composition:
The active substance is ibuprofen. One tablet contains 400mg ibuprofen. Excipients include: tablet core composition: microcrystalline cellulose, corn starch, gelled starch, vegetable oil, hydrogenated oil, crospovidone, talc, colloidal anhydrous silica; composition of the capsule shell: polyvinyl alcohol (E 1203), macrogol 3350 (E 1521), titanium dioxide (E 171), talc (E 553b), a mixture of potassium silicate aluminum (E 555) and titanium dioxide (E 171), Carnauba wax; composition of printing ink: shellac glaze approx. 45% (20% esterified) in ethanol, titanium dioxide (E 171), n-butyl alcohol, iron oxide black (E 172), propylene glycol (E 1520), isopropyl alcohol, ammonium 28% sodium hydroxide (E 527), simethicone.

Action:
The active substance Ibuprom RR 0.4g is ibuprofen, a non-steroidal anti-inflammatory drug. The drug is characterized by analgesic, anti-inflammatory and antipyretic effects. Ibuprom RR 0.4g is indicated for the treatment of fever and mild to moderate pain.

Application:
Ibuprom RR 0.4g product indicated for the treatment of acute pain of various origin with mild and moderate severity, including: postoperative, muscular, bone, migraine and menstrual pain and headache, toothache, lumbosacral pain, neuralgia, joint pain as well as fevers in the course of colds or flu.

Additional information: The
product should be kept out of the reach of children, at room temperature not exceeding 25 degrees. C.

Contraindications:
Do not use in the case of hypersensitivity to any component of the drug and other non-steroidal anti-inflammatory drugs. Do not use in patients who have ever experienced the following allergy symptoms after taking acetylsalicylic acid or other NSAIDs: runny nose, urticaria, bronchial asthma. Do not use in case of gastric and / or duodenal ulcers (active and past), or perforation or bleeding, also occurring after using NSAIDs. Do not use in the event of severe liver, kidney or heart failure; at the same time as other NSAIDs, including COX-2 inhibitors (due to the increased risk of side effects); in the third trimester of pregnancy; in the case of hemorrhagic diathesis.

Side effects:
Like all Ibuprom RR, it can cause side effects. Uncommon side effects: headache, indigestion, abdominal pain, nausea, urticaria, pruritus. Rare side effects: diarrhea, bloating, constipation, vomiting, gastritis, dizziness; insomnia, agitation, irritability and fatigue; edema associated with impaired renal and urinary tract function. Very rare side effects: tarry stools, bloody vomiting, ulcerative oral mucositis, exacerbation of colitis and Crohn's disease, peptic ulcer of the stomach and / or duodenum, gastrointestinal bleeding and perforation (sometimes fatal); isolated cases of depression, psychotic reactions and tinnitus, sterile meningitis, decreased urine output, edema, acute renal failure, renal papillary necrosis, increase in serum sodium, hepatic disorders, especially during long-term use of the drug, abnormal blood counts (anemia - anemia, leukopenia - reduction in leucocytes, thrombocytopenia - decrease in platelet count, pancytopenia - disorder hematologic, consisting in the deficiency of all normal blood elements: erythrocytes and thrombocytes, agranulocytosis - decrease in the number of granulocytes). The first signs are fever, sore throat, superficial ulceration of the oral mucosa, flu-like symptoms, fatigue, hemorrhagic diathesis (eg bruising, ecchymosis, purpura, nosebleeds), erythema multiforme, Stevens-Johnson syndrome, toxic epidermal necrolysis, severe hypersensitivity reactions (swelling of the face, tongue, larynx, dyspnea, tachycardia, hypotension, shock, exacerbation of asthma, bronchospasm, in patients with autoimmune diseases - systemic lupus erythematosus, mixed connective tissue disease). There have also been isolated cases of symptoms associated with aseptic meningitis, including: stiff neck, headache, nausea, vomiting, fever, confusion. The use of ibuprofen may slightly increase the risk of heart attack and stroke. There have also been isolated cases of symptoms associated with aseptic meningitis, including: stiff neck, headache, nausea, vomiting, fever, confusion. The use of ibuprofen may slightly increase the risk of heart attack and stroke. There have also been isolated cases of symptoms associated with aseptic meningitis, including: stiff neck, headache, nausea, vomiting, fever, confusion. The use of ibuprofen may slightly increase the risk of heart attack and stroke.

Dosage:
Use as directed in the package leaflet or as recommended by your doctor. Adults and children over 12 years of age: 1 tablet orally every 4 to 6 hours (for immediate treatment). Do not use more than 3 tablets a day. Do not use for more than 3 days without consulting your doctor. If you do not improve or get worse, please contact your doctor.